Advanced

A note on quenching for parabolic equations with dynamic boundary conditions

Petersson, Joakim LU (2004) In Nonlinear Analysis: Theory, Methods & Applications 58(3-4). p.417-423
Abstract
We present a quenching result for semilinear parabolic equations with dynamic boundary conditions in bounded domains with a smooth boundary.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
semilinear parabolic equations, dynamic boundary conditions, quenching
in
Nonlinear Analysis: Theory, Methods & Applications
volume
58
issue
3-4
pages
417 - 423
publisher
Elsevier
external identifiers
  • wos:000223023700012
  • scopus:3042813979
ISSN
0362-546X
DOI
10.1016/j.na.2004.01.006
language
English
LU publication?
yes
id
e36b403f-ded3-451d-adb1-0fa8a3e125de (old id 271650)
date added to LUP
2007-10-29 15:56:30
date last changed
2017-08-27 05:16:39
@article{e36b403f-ded3-451d-adb1-0fa8a3e125de,
  abstract     = {We present a quenching result for semilinear parabolic equations with dynamic boundary conditions in bounded domains with a smooth boundary.},
  author       = {Petersson, Joakim},
  issn         = {0362-546X},
  keyword      = {semilinear parabolic equations,dynamic boundary conditions,quenching},
  language     = {eng},
  number       = {3-4},
  pages        = {417--423},
  publisher    = {Elsevier},
  series       = {Nonlinear Analysis: Theory, Methods & Applications},
  title        = {A note on quenching for parabolic equations with dynamic boundary conditions},
  url          = {http://dx.doi.org/10.1016/j.na.2004.01.006},
  volume       = {58},
  year         = {2004},
}